# SDR AALA202201287836

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 18,518 hours, 7,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED DIRTY SOCKS SMELL THROUGHOUT CABIN. ACCOMPLISHED SMOKE/ODOR FUMES TASK CARD 26L00021001 AND REPLACED RECIRCULATION FILTER CARTRIDGES PER AMM 21-21-41.
